MathSciNet Relay Station
MathSciNet bibliographic data
MR240586 (39 #1933) 46.01
Asimow, L. Extremal structure of well-capped convex sets. Trans. Amer. Math. Soc. 138 1969 363–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement